CureZone   Log On   Join
 

Kidney failure, seizures, vision loss,exhaustion, serum sickness by #164174 ..... Hepatitis B Vacc. Adverse Reactions

Date:   12/29/2003 12:24:11 AM ( 18 years ago ago)
Hits:   8,570
URL:   https://www.curezone.org/forums/fm.asp?i=368595

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Iím Katie Glaeser, 15 years old. I received a Presidential Academic Achievement Award for five years of straight Aís. I received my last Hepatitis B vaccine on December 10, 1998. I became ill 13 days later.

My joints swelled up, I became achy, started having seizures and my vision deteriorated. Nauseousness and headaches started immediately. My kidneys stopped functioning and I gained twenty-five pounds overnight. I havenít been back to school since December 19th.

I can no longer play soccer, do things with my friends, go to school or do anything a normal 15 year old enjoys. Light, smells and sound make the pain in my head worse. Iím too exhausted to care much anymore. I now have to wear glasses to correct my vision; but I still have only half of my normal vision. I donít have any desire for food; Iím becoming allergic to all kinds things. My day centers on managing pain and exhaustion, not the normal stuff for a 15 yr. old.

 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=368595